# SDR UALA2011062403122

- Difficulty date: June 23, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 59,998 hours, 22,114 cycles
- Engine: Iae V2527A5
- System (JASC): 3820 · Wash Water System
- Part: Sink
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SINK WILL NOT STOP FLUSHING.  SHUT OFF WATER SUPPLY TO FWD LAV SINK AND APPLIED MEL.  WATER SHUT OFF PER MEL.
